A note on the appearance of self-dual yang-mills fields in integrable hierarchies

L. Fehér, A. Gábor

Research output: Contribution to journalArticle

Abstract

A family of mappings from the solution spaces of certain generalized Drinfeld-Sokolov hierarchies to the self-dual Yang-Mills system on R 2,2 is described. This provides an extension of the well-known relationship between self-dual connections and integrable hierarchies of AKNS and Drinfeld-Sokolov type.

Original languageEnglish
Pages (from-to)423-432
Number of pages10
JournalJournal of Nonlinear Mathematical Physics
Volume7
Issue number4
DOIs
Publication statusPublished - Jan 1 2000

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A note on the appearance of self-dual yang-mills fields in integrable hierarchies'. Together they form a unique fingerprint.

  • Cite this